# SDR ASAA2015112714054

- Difficulty date: November 27, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-400
- Aircraft serial: 25102
- Aircraft time: 69,108 hours, 45,873 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552988108
- Condition: Cracked
- Location: Bs 945
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN IS CRACKED AT BS 945 AT 24L.  ACFT GROUNDED.  REPAIRED SKIN IAW EA AD20131808-400-53-118 CAT B, STAGE 2 TRACKING UNDER AD20131808-400-53-119.
